# SDR YENA2021040600206

- Difficulty date: March 29, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 622,399 hours, 22,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2417, MCO-AUS. DURING DESCENT ALL INFLIGHT CREW EXPERIENCED TEARING EYES & SOME EYE TWITCHES BY A STRONG DIRTY SOCK SMELL MORE PRONOUNCED IN AFT CABIN; PERFORMED ENGINE RUN BY FLIGHT CREWS. NO NOTICEABLE ODOR NOTICED. APU ALREADY ON MEL MDDR 433902 REF 2017-T015F CONSIDERED LEVEL 2 ODOR EVENT.  A/C OK TO SERVICE.
